# SDR SCNA96270

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 10605529
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT CABIN EMERGENCY FLOOR TRACK LIGHTING TO BE DIM.  REMOVED AND REPLACED THE AFT EMERGENCY TRACK BATTERY PACK.
